# SDR USAA2011100500003

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 9,174 hours, 1,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BCN - 4R DOOR "CHECK DOOR PRESSURE" MESSAGE ON CIDS PANEL.  MAINTENANCE SERVICED DOOR 4R EMERGENCY ASSIST PRESSURE IAW TASK 52-10-00-600-802.
